# SDR SWAA2021050568038

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,491 hours, 39,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ESCAPE SLIDE E LIGHT INOP ; RH ESCAPE SLIDE E LIGHT INOP / REPLACED BLOWN FUSE IN M1674 EMER BATT POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
